You are here: Real Psychic Experiences :: Visions / Trances / Altered States :: Death By Morphine

Real Psychic Experiences

Death By Morphine

 

I got a call from my dad on the night of September 15, 2009. I knew something was wrong or else he wouldn't be calling me so late. Soon as I said hey dad, he said that he had bad news and I needed to sit down. He told me that my cousin David was in the hospital on life support and the doctor's didn't think he was going to make it.

I heard the world crack with those words. He and I were very close and always had been. For this to happen was a shocking blow. My dad told me that David's girlfriend found him that morning laying on the couch covered in vomit and turning blue in the face. She called 911 but but really knew how long he'd been laying there like that since she told him to sleep on the couch when he came home drunk that night.

My dad said there were numerous drugs in his system, Morphine being the most likely killer but they didn't know for sure since it would take some time for all of the toxicology results to come back. I couldn't find the words to respond to my dad beyond uh huh. He told me also that one of David's friends said a bartender at one of the local bars we used to hang out at gave him some Morphine pills that were white with a M on them. Why one of his friends didn't try and stop him from taking it no one knows. Especially with all the alcohol and other substances in his system.

The next afternoon I called my aunt at the hospital and I asked her to have my cousin Amber get on the phone so I could talk to her and have her go tell him that I love him and goodbye for me. Amber did as I asked and we talked for a few more minutes before we got off the phone. Within 20 minutes my dad was calling me to tell me that David had slipped away peacefully.

I was so angry and confused as to why he would mix all of those substances together. I just wanted to understand why and what drug it was that killed him. The next morning I came into the office and sat down to look up different kinds of Morphine pills. I had the window cracked open a little to get a breeze in as I searched.

I was scrolling through picture after picture of different pills and finally I found a white one with the M on it that one of David's "friends" described to my dad. I said to myself, could this be what he took? Within a couple of second's I smelled this metallic smell like what you taste when you get i.v. Painkillers, and my head felt funny. I looked around the room since it was just me in the office and I asked out loud if that's what he took. Then I smelled that metallic smell again only stronger, and then I had this overwhelming urge to get high. I wanted that high. And then as fast as the smell and the urge came it was gone. I was left sitting there wondering what just happened.

I guess he was answering my question. That's the only explanation I have for it.

Other clairvoyant experiences by annah

Comments about this clairvoyant experience

The following comments are submitted by users of this site and are not official positions by psychic-experiences.com. Please read our guidelines and the previous posts before posting. The author, annah, has the following expectation about your feedback: I will read the comments and participate in the discussion.

annah (5 stories) (7 posts)
 
8 years ago (2010-04-30)
We know it was an accidental overdose... But I can't help wanting to know WHY? When I had this "vision" or encounter he had already been dead for several days. He and I were very close growing up and I think maybe that's why I was able to feel what he felt. I swear that sometimes I can feel him with me, just as I can feel and know when my grandmother is with me. Sometimes it's a little overwhelming but I'm going to try to focus more and pay closer attention when things happen
SpiderLace28 (17 posts)
 
8 years ago (2010-04-25)
It may be that you read his mind from 'over there' wherever he may be. I'm not an expert in that department, but if it was strong on his mind, then maybe you picked it up, even if he didn't mean for you to.
Empathsam (3 stories) (109 posts)
 
8 years ago (2010-04-24)
Oh fudge. PAY ATTENTION TO THESE THINGS! You had a vission... Metallic smell, the strong urge to get high. Think. I'm sorry to say, but I think your cousin may have died from O.D. I'm sorry. I m good at analyzing.
But the Urge to get high, he may have died from a morphine overdose. They use it for wounded soldiers, so it's definatly possible. God bless.
annah (5 stories) (7 posts)
 
8 years ago (2010-04-22)
Thank you for your comment. It was THE strangest thing I've experienced. I often feel him around me, with me sometimes even when I leave the house. I just wish I could've been closer to home when he was going through all of his addiction issues.
revsilverson (guest)
 
8 years ago (2010-04-21)
an excessive combination of alcohol and morphine would cause him to vomit and turn blue. And it might have caused the metalic taste but not the morphine by itself. I have had to take the pills with the M on them and they are nasty tasting very bitter but for me not metalic tasting.

Be that as it may I believe it was your cousin telling you it was a combination of drugs/alcohol that killed him accidentally. And you "experienced" his addiction to drugs when he shared with you what it feels like to NEED to get high.

Sorry for your loss.

Love and light... Always

To publish a comment or vote, you need to be logged in (use the login form at the top of the page). If you don't have an account, sign up, it's free!

Search this site: